Stores Found
$2.99 / Each
In Stock at Your Store
Please enter increments of 1.0
Product Description

ABOUT ALLERGY TABLETS: Compare to the active ingredient in Benadryl® Allergy. Allergy Tablets active ingredient is diphenhydramine hydrochloride, 25 mg, an antihistamine. Allergy Tablets provides relief from sneezing, itchy and watery eyes, runny nose, ...

View Details